MAUDE Adverse Event Report: CARLSMED, INC APREVO TRANSFORAMINAL LUMBAR INTERBODY FUSION DEVICE; INTERVERTERBRAL BODY FUSION DEVICE

CARLSMED, INC APREVO TRANSFORAMINAL LUMBAR INTERBODY FUSION DEVICE; INTERVERTERBRAL BODY FUSION DEVICE
Model Number H.L23.02
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023 an event was reported by carlsmed's director of sales, (b)(4), regarding dr.(b)(6) case with lot code, 230504.Bk.01 performed on (b)(6) 2023.The case was planned with a single level l23 aprevo tlif-oblique (left sided approach).The date of the event was (b)(6) 2023.During the placement of the l23 tlif-o intervertebral body fusion device (referred to as the 'device' in this section), the device rotated medially towards the spinal cord.The corner edge of the device came into contact with the anatomy of the spinal cord, resulting in a dural tear.The tear required intervention, and the surgeon spent an additional 10-15 minutes to repair the dural tear.It was reported that the device was fully seated and threaded onto the instrument.According to the surgeon, the patient is in good condition with no reports of any long term symptoms.

Brand Name
APREVO TRANSFORAMINAL LUMBAR INTERBODY FUSION DEVICE
Common Device Name
INTERVERTERBRAL BODY FUSION DEVICE
Manufacturer (Section D)
CARLSMED, INC
1800 aston ave
ste 100
carlsbad CA 92008
Manufacturer (Section G)
CARLSMED, INC
1800 aston ave
ste 100
carlsbad CA 92008
Manufacturer Contact
1800 aston ave
ste 100
carlsbad, CA 98008
7607661926
MDR Report Key17286756
Report Number3017936978-2023-00001
Device Sequence Number15008580
Product Code MAX
UDI-Device Identifier00810056990763
UDI-Public00810056990763
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222082
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2024
Device Model NumberH.L23.02
Device Catalogue NumberH.L23.02
Device Lot Number230504.BK.01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Initial Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale